# SDR RAAA00B1011

- Difficulty date: April 30, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- Aircraft time: 59,557 hours, 41,444 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND NUT PLATE HOLE MISDRILLED, FIGURE 8 HOLE IN SKIN.  REPAIRED SKIN IAW SRM 53-30-3 FIG 1 AND SRM 51-10-2.M54 # 412
